# SDR M8XA970004

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overfull
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6527 - SHORTLY AFTER TAKEOFF, THE F/A REPORTED TO THE FLIGHT CREW A PROBLEM WITH SMOKE IN THE CABIN.  THIS WAS FOLLOWED BY A CREW ADVISORY MESSAGE (CAS) INDICATION SMOKE-LAV.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO COS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAX - MX INSPECTED THE AIRCRAFT AND DETERMINED THAT THE LT ENGINE HAD BEEN OVERSERVICED WITH OIL THUS, CONTAMINATING THE AIR CONDITIONING SYSTEM.  ENGINES WERE RUN TO PURGE ENGINE OIL FROM AIR CONDITIONING SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (X)
